Previous |  Up |  Next


Title: Solvability of the superlinear elliptic boundary value problem (English)
Author: Drábek, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 22
Issue: 1
Year: 1981
Pages: 27-35
Category: math
MSC: 35J40
MSC: 35J65
MSC: 35P20
idZBL: Zbl 0457.35033
idMR: MR609934
Date available: 2008-06-05T21:07:00Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] H. AMANN A. AMBROSETTI G. MANCINI: Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities.Math. Z. 158, 179-194 (1978). MR 0481498
Reference: [2] M. S. BERGER: Nonlinearity and Functional Analysis.Academic Press, New York, 1977. Zbl 0368.47001, MR 0488101
Reference: [3] S. FUČÍK: Solvability of Nonlinear Equations and Boundary Value appear in B. Riedel Publishing Company, Holland. MR 0620638
Reference: [4] P. HESS B. RUF: On a superlinear elliptic boundary value problem.Math. Z. 164, 9-14 (1978). MR 0514603
Reference: [5] P. J. McKENNA J. RAUCH: Strongly nonlinear perturbations of nonnegative boundary value problems with kernel.Journ. of Diff. Equations 28, 253-265 (1978). MR 0491053


Files Size Format View
CommentatMathUnivCarol_022-1981-1_3.pdf 619.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo